Maximal local time of a d-dimensional simple random walk on subsets

E. Csáki, Antönia Földes, Pál Révész

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Strong theorems are given for the maximal local time on balls and subspaces for the d-dimensional simple symmetric random walk.

Original languageEnglish
Pages (from-to)687-717
Number of pages31
JournalJournal of Theoretical Probability
Volume18
Issue number3
DOIs
Publication statusPublished - Jul 2005

Fingerprint

Simple Random Walk
Local Time
Strong Theorems
Random walk
Ball
Subspace
Subset
Local time

Keywords

  • Maximal local time
  • Simple random walk in d-dimension
  • Strong theorems

ASJC Scopus subject areas

  • Mathematics(all)
  • Statistics and Probability

Cite this

Maximal local time of a d-dimensional simple random walk on subsets. / Csáki, E.; Földes, Antönia; Révész, Pál.

In: Journal of Theoretical Probability, Vol. 18, No. 3, 07.2005, p. 687-717.

Research output: Contribution to journalArticle

Csáki, E. ; Földes, Antönia ; Révész, Pál. / Maximal local time of a d-dimensional simple random walk on subsets. In: Journal of Theoretical Probability. 2005 ; Vol. 18, No. 3. pp. 687-717.
@article{821bed6dd4a54d1b90ecf7147841c17f,
title = "Maximal local time of a d-dimensional simple random walk on subsets",
abstract = "Strong theorems are given for the maximal local time on balls and subspaces for the d-dimensional simple symmetric random walk.",
keywords = "Maximal local time, Simple random walk in d-dimension, Strong theorems",
author = "E. Cs{\'a}ki and Ant{\"o}nia F{\"o}ldes and P{\'a}l R{\'e}v{\'e}sz",
year = "2005",
month = "7",
doi = "10.1007/s10959-005-7256-5",
language = "English",
volume = "18",
pages = "687--717",
journal = "Journal of Theoretical Probability",
issn = "0894-9840",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Maximal local time of a d-dimensional simple random walk on subsets

AU - Csáki, E.

AU - Földes, Antönia

AU - Révész, Pál

PY - 2005/7

Y1 - 2005/7

N2 - Strong theorems are given for the maximal local time on balls and subspaces for the d-dimensional simple symmetric random walk.

AB - Strong theorems are given for the maximal local time on balls and subspaces for the d-dimensional simple symmetric random walk.

KW - Maximal local time

KW - Simple random walk in d-dimension

KW - Strong theorems

UR - http://www.scopus.com/inward/record.url?scp=25144475490&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25144475490&partnerID=8YFLogxK

U2 - 10.1007/s10959-005-7256-5

DO - 10.1007/s10959-005-7256-5

M3 - Article

VL - 18

SP - 687

EP - 717

JO - Journal of Theoretical Probability

JF - Journal of Theoretical Probability

SN - 0894-9840

IS - 3

ER -